Alert archive / Tennessee / Wind Chill Advisories in 2014
Wind Chill Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this wind chill advisory at Jan 26, 2014, 3:41 PM CST for 39 counties in Tennessee. It took effect at Jan 28, 2014, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2014, 3:41 PM CST (21:41 UTC)
- In effect from
- Jan 28, 2014, 12:00 AM CST
- Expired
- Jan 28, 2014, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3027 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673 WWUS44 KOHX 262141 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CST SUN JAN 26 2014 ...LOW WIND CHILLS VALUES EXPECTED ACROSS MIDDLE TENNESSEE TUESDAY MORNING... .AS A STRONG CANADIAN HIGH PRESSURE SYSTEM BUILDS QUICKLY IN BEHIND AN ARCTIC COLD FRONTAL PASSAGE DURING THE EARLY MORNING HOURS ON MONDAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED ACROSS THE MID STATE AS SKIES BEGIN TO CLEAR BY MONDAY NIGHT AND LAST AT LEAST THROUGH TUESDAY MORNING. WITH THESE TEMPERATURES EXPECTED TO FALL INTO AND REMAIN MAINLY IN THE SINGLE DIGITS...AND WITH WIND SPEEDS GENERALLY EXPECTED TO BE BETWEEN 10 TO 20 MPH...WIND CHILL VALUES WILL MOST LIKELY REACH BETWEEN MINUS FIVE TO MINUS TEN DEGREES ALSO FROM MIDNIGHT MONDAY NIGHT THROUGH NOON ON TUESDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-271000- /O.NEW.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 341 PM CST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY. * GEOGRAPHIC AREA...ALL OF MIDDLE TENNEESSEE. * WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE PREPARED ALSO TO DRESS IN LAYERS ALONG WITH CHECKING IN TO ENSURE WARM SHELTER FOR THE ELDERLY...DISABLED...AND HOMELESS...AND ALSO PREPARATIONS NEED TO BE TAKEN TO PROVIDE PETS AND LIVESTOCK WITH APPROPRIATE WARM SHELTER. && $$ 31
3 follow-up statements
153 WWUS44 KOHX 271035 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 435 AM CST MON JAN 27 2014 ...LOW WIND CHILLS VALUES EXPECTED ACROSS MIDDLE TENNESSEE TUESDAY MORNING... .AS A STRONG CANADIAN HIGH PRESSURE SYSTEM BUILDS QUICKLY BEHIND AN ARCTIC COLD FRONTAL PASSAGE DURING THE EARLY MORNING HOURS TODAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED ACROSS THE MID STATE AS SKIES BEGIN TO CLEAR BY MONDAY NIGHT. WITH TEMPERATURES EXPECTED TO FALL INTO THE SINGLE DIGITS AND WIND SPEEDS GENERALLY EXPECTED TO BE BETWEEN 10 TO 20 MPH...WIND CHILL VALUES WILL FALL BETWEEN MINUS FIVE AND MINUS TEN DEGREES BEGINNING MIDNIGHT TONIGHT AND PERSISTING THROUGH NOON ON TUESDAY. TNZ005>011-022>034-056>066-075-077>080-093>095-280000- /O.CON.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 435 AM CST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE. * WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA WITH PROLONGED EXPOSURE AND PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR WARM CLOTHING. ALSO...PREPARATIONS NEED TO BE TAKEN TO PROVIDE PETS AND LIVESTOCK WITH APPROPRIATE WARM SHELTER. && $$ TB12
676 WWUS44 KOHX 272051 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 251 PM CST MON JAN 27 2014 ...LOW WIND CHILLS EXPECTED ACROSS MIDDLE TENNESSEE TONIGHT... .ANOTHER COLD ARCTIC AIRMASS CONTINUES TO SETTLE ACROSS MIDDLE TENNESSEE TODAY IN THE WAKE OF AN ARCTIC COLD FRONT THAT MOVED THROUGH EARLIER THIS MORNING. WITH GUSTY NORTH WINDS EXPECTED TO CONTINUE TONIGHT AND TEMPERATURES FALLING INTO THE TEENS AND SINGLE DIGITS...VERY COLD WIND CHILL VALUES RANGING FROM MINUS FIVE TO MINUS 10 ARE EXPECTED TONIGHT INTO TUESDAY MORNING. TNZ005>011-022>034-056>066-075-077>080-093>095-281200- /O.CON.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 251 PM CST MON JAN 27 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... * GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE. * WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROSTBITE AND HYPOTHERMIA WITH PROLONGED EXPOSURE IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO WEAR WARM CLOTHING IN SEVERAL LAYERS. ALSO...PROTECT OUTDOOR PETS AND LIVESTOCK WITH APPROPRIATE WARM SHELTER. && $$ SHAMBURGER
909 WWUS44 KOHX 280959 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 359 AM CST TUE JAN 28 2014 ...LOW WIND CHILLS EXPECTED ACROSS MIDDLE TENNESSEE THIS MORNING... .THE LATEST IN A SERIES OF COLD ARCTIC AIR MASSES CONTINUES TO SETTLE ACROSS MIDDLE TENNESSEE TODAY IN THE WAKE OF AN ARCTIC COLD FRONT THAT MOVED THROUGH YESTERDAY MORNING. WITH 10 TO 20 MPH NORTH WINDS EXPECTED TO CONTINUE THIS MORNING ALONG WITH TEMPERATURES GENERALLY IN THE TEENS...VERY COLD WIND CHILL VALUES RANGING FROM 0 TO MINUS FIVE ARE EXPECTED UNTIL NOON TODAY. TNZ005>011-022>034-056>066-075-077>080-093>095-281800- /O.CON.KOHX.WC.Y.0004.000000T0000Z-140128T1800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 359 AM CST TUE JAN 28 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE. * WIND CHILL VALUES...ZERO TO MINUS FIVE DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROSTBITE AND HYPOTHERMIA WITH PROLONGED EXPOSURE IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO WEAR WARM CLOTHING IN SEVERAL LAYERS. ALSO...PROTECT OUTDOOR PETS AND LIVESTOCK WITH APPROPRIATE WARM SHELTER. && $$ 21
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 3:25 PM CST, 16 minutes earlier.
Area forecast discussion, Jan 26, 3:25 PM CST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CST SUN JAN 26 2014 .DISCUSSION... IF YOU HAVE BEEN HOPING FOR MORE VERY COLD WEATHER...YOU ARE IN LUCK AND YOUR WISH WILL BE GRANTED LATER TONIGHT. FIRST...TODAY WAS OUTSTANDING WITH SUNNY SKIES AND HIGHS IN THE 50S AND 60S. HOWEVER...ANOTHER CLIPPER WILL MOVE THROUGH THE MIDWEST TONIGHT AND MONDAY...AND SEND AN ARCTIC FRONT INTO MIDDLE TN. THE FRONT WAS MOVING THROUGH IA/NE AT 21Z. IT SHOULD BLOW INTO NORTHWEST MID TN AFTER MIDNIGHT...THE NASHVILLE METRO AREA BEFORE SUNRISE...AND PLATEAU/CSV AROUND SUNRISE. IT/S HARD TO ENVISION TEMPS RISING AT ALL ON MONDAY FOLLOWING THE FROPA SO WILL UNDERCUT MOS GUIDANCE MAX TEMPS BY A COUPLE CATEGORIES. ALSO...A FEW SHOWERS TURNING INTO SNOW SHOWERS ARE POSSIBLE WITH THE FRONT LATE TONIGHT AND EARLY TUESDAY. BEST CHANCE FOR A DUSTING IS IN THE UPPER CUMBERLAND/PLATEAU REGION. AMOUNTS SHOULD BE LIGHT DUE TO MODEST MOISTURE AND QUICK SPEED OF SYSTEM. BRISK WINDS WILL ACCOMPANY THE FRONT WITH GUSTS AROUND 25 KTS MONDAY AND CONTINUING MUCH OF MONDAY NIGHT AS EXTREMELY COLD AIR KEEPS STREAMING INTO THE REGION. WITH AIR TEMPS DROPPING INTO THE SINGLE DIGITS MONDAY NIGHT AND EARLY TUESDAY...WIND CHILLS SHOULD BE IN THE MINUS 5 DEGREE RANGE SO WILL ISSUE WIND CHILL ADVISORY AREA WIDE...VAILD 06Z TO 18Z TUESDAY. WINDS SHOULD DIMINISH BY TUESDAY AFTERNOON BUT HIGH TEMPS WILL RECOVER ONLY TO AROUND 20...THEN DROP TO THE LOW SINGLE DIGITS TUESDAY NIGHT AS THE SFC HIGH SETTLES IN ACROSS THE REGION. TEMPS WILL REBOUND A LITTLE ON WEDNESDAY WITH ADDITIONAL WARMING THURSDAY AS SFC HIGH MOVES TO OUR EAST...ALLOWING SOUTHERLY WINDS TO DEVELOP. FAIR SKIES BOTH DAYS WITH LOW MEAN RH AND INCREASINGLY ZONAL FLOW ALOFT. THE FORECAST FOR THE LATTER PART OF THE COMING WEEK IS UNCERTAIN. IT HINGES ON WHAT HAPPENS WITH THE DEVELOPING H5 LOW OVER THE SOUTHWEST U.S. THE GFS IS LESS AGGRESSIVE THAN IT WAS 24 HOURS AGO IN DEVELOPING BROAD SW FLOW ALOFT OVER TN. THE RESULT WOULD BE LESS WARMING AND A SLOWER MOISTENING OF THE AIRMASS THAN PREVIOUSLY EXPECTED. HOWEVER...THE ECMWF IS STILL LEANING TOWARD A SHARPER LOW OVER THE SWRN U.S...WITH BETTER WARMING/RH PROGGED FOR TN. INTERESTINGLY...BOTH MODELS FEATURE CONFLUENT H5 FLOW OVER THE MIDDLE OF THE U.S. AND A WEAK/SLOW MOVING COLD FRONT MOVING INTO OUR REGION. THUS...LATE NEXT WEEK AND NEXT WEEKEND SHOULD BE SIGNIFICANTLY WARMER AND WETTER THAN THE FIRST PART OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 20 22 7 19 / 20 10 0 05 CLARKSVILLE 17 19 5 16 / 20 10 0 05 CROSSVILLE 22 24 6 20 / 30 30 0 05 COLUMBIA 24 25 10 20 / 20 10 0 05 LAWRENCEBURG 26 28 10 21 / 20 10 0 05 WAVERLY 18 21 5 18 / 20 10 0 05 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 49
Hazardous weather outlook, Jan 26, 5:10 AM CST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CST SUN JAN 26 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-271115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 510 AM CST SUN JAN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AS STRONG CANADIAN HIGH PRESSURE BUILDS ACROSS THE MID STATE TUESDAY AND WEDNESDAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED...WITH HIGHS ONLY IN THE TEENS AND LOWS IN THE SINGLE DIGITS TO AROUND ZERO. THESE TEMPERATURES ALONG WITH EXPECTED WIND SPEEDS OF 15-20 MPH...WOULD RESULT IN SUB-ZERO WIND CHILL VALUES...ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS. TB12
Nearby
Wind Chill Advisories in Tennessee, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.